# SDR NWAA073439863

- Difficulty date: October 8, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 66,187 hours, 64,562 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Heater
- Part number: 15621011
- Condition: Unserviceable
- Location: Apu
- Part time: 66,193 hours
- Component: Apu, Honeywell
- Component part number: GTCP8598DCA
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF STRONG FUEL FUMES ENTERED THE CABIN.  FLIGHT CREW RETURNED AIRCRAFT TO DEPARTURE AIRPORT PERFORMING AN UNEVENTFUL LANDING.  MAINTENANCE FOUND FUEL LEAK AT APU FUEL/AIR HEATER.  FUEL HEATER AND APU WERE REPLACED.
